# SDR 95FDEA00838

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Dented
- Location: Bs 461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT APPROXIMATELY .100 INCH DEEP IN SKIN AT BS 461 WL 210 RT SIDE.  CUT OUT DENT AT BS 461 WL 210 AND FABRICATED A REPAIR DOUBLER AND INSTALLED AS PER FEDEX SRM 53-30-3 FIG 1.
